# SDR ASAA2017041720476

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 6,011 hours, 1,986 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED ILLUMINATED MOVING MAP DISPLAY.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-43, TASK 801, WEATHER RADAR SYSTEM BITE CHECKED OK.
